skin-hair-icon
Redness due to Acne.
I have been taking Isotretinoin and applying Benzoyl peroxide since last 45 days.My Face become Reddish.What should i do.Is it Really common?
91 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

There are different ways to achieve a flawless skin after acne and it needs medical interventions and commitment on part of the patient. Acne treatment has multiple stages - to control new breakouts, to clear the sequelae (pigmentation and scars) and to prevent a relapse. An attempt to find out the root cause of acne should be made in every patient or else it keeps recurring. Each phase takes a couple of weeks before we move to the next phase of treatment. If you have active acne lesions, it should be controlled on priority basis. Isotretinoin is a good drug and these are its side effects, A moisturizer and sunscreen should help you. If the lips are getting chapped, it is also a known side effect and you have to use frequent lip balms.
Next Steps
Meet an expert in treating acne.
Health Tips
Meet a Dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.